# SDR SIMA20130410005

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 24,558 hours, 20,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3538 THE FLIGHT ATTENDANT REPORTED THAT AFTER LANDING A BURNING ODOR WAS NOTICE IN THE CABIN.  THE COCKPIT CREW NOTICED THE ODOR IN THE COCKPIT AS WELL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE ODOR EVENT TROUBLESHOOTING IAW-ETN-EM-72-034.  NO ODOR FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
